# SDR AWXA9700662

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Safety Switch
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT FLAPS ON DEPARTURE FROM ONTARIO.  ALTERNATE FLAPS WORK OK.  DECLARED EMERGENCY LANDING.  FLAP LOAD RELIEF SAFETY SWITCH MAGNET FOUND LOOSE ON SENSOR.  RESECURED MAGNET, FLAP SYSTM OPS CHECK NORMAL.
